|Petechiae and liver
Feb 24, 2001
I'm very worried since looking up petechia on WEB, I have about 20-30 Petechia on my body not my face(most are so small you can hardly see them). I had a liver function test recently and and it showed one area was high,I took Accutane about 7 years I was wondering if this would be the cause of the tiny spots and liver probs. At what stage of HIV would you get Petechia and liver problems? Many thanks in advance.
Response from Dr. Feinberg
Petechiae are caused by low platelet counts, which could be related to chronic liver disease or to HIV itself. Please see your docotr for an evaluation, including verification that these spots really are petechiae.
treating anal warts
CORRECT INFORMATION ABOUT HIV TESTING?
- How Quickly Does Petechiae Arrive From Hiv?
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Itchy Testicles After Anal Fingering Sign Of HIV AIDS
- Painful Red Spots After Having Sex During Period Worried I Have HIV
- Vaginal Discharge After Drinking Water Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.